MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 110MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 32MM THREAD 110MM; SCREW, FIXATION, BONE
Model Number 208.444
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During an open reduction of a distal humerus, the depth gauge was not functioning correctly and not sliding.In the same surgery, when inserting a 6.5 cannulated screw in the ulna to prepare for an osteotomy.The bone fractured as the screw was being inserted possibly.The procedure was successfully completed without delay.No patient consequences noted.Concomitant devices reported: unk - screwdrivers(part# unknown, lot# unknown, qty 1) this complaint involves two (2) devices.This report is for (1) 6.5mm cannulated screw 32mm thread 110mm.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: patent identifier: mrn:11031114.Complainant part is not expected to be returned for manufacturer review/ investigation.Phone# (b)(6).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.5MM CANNULATED SCREW 32MM THREAD 110MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13113748
Report Number2939274-2021-07264
Device Sequence Number3395787
Product Code HWC
UDI-Device Identifier10886982149497
UDI-Public(01)10886982149497
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208.444
Device Catalogue Number208.444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5MM CANNULATED SCREW 32MM THREAD 110MM; UNK - SCREWDRIVERS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight70 KG